Feeling very sick and faint 4 days after 2nd Prostap injection-is this normal?

Hello ladies, I had my second Prostap injection on Thursday (the 3 monthly one) and I have felt so ill since. Today has been the worst day so far, I have been retching all day and almost fainted earlier on. I have also had the shakes and found it difficult to get warm. I can't eat without almost throwing it back up. The pain isn't easing either which I hate. My first injection went well and I was pain free within days and didn't feel sick or anythin until 2 weeks before this second injection when the pain was unbearable again. What has gone wrong with this second injection? :-(

2 Replies

oldestnewest
  • Sorry your grim time have begun.. I had that too - I did lose weight on Zoladex - partly feeling queasy and partly forgetting to eat meals as I didn't feel hungry and would forget I hadn't eaten.

    the Zolly had me bedbound for a lot of the time - I lasted 4 months but should in hind sight have quit after the 2nd one.

    It's up to you whether you plough on or call it a day making that last one the last one.

    Some of us do sadly have a really grim time - different combinations of side effects happening at different times throughout.

    So the side effects you're reporting are 'normal' for a bad experience, I can't promise they will improve much till the drug starts disappearing from your system either.

    It is important to keep hydrated and keep eating at regular times as best you can - even if you do on occasion hurl it up again. These are cancer drugs and very powerful and not everyone is blessed with an improvement in their quality of life on the drugs.

    You might be luck and it calms down in a day or two - but that's more wishful thinking - judging by my own experience.

    The cold chills I had too - really severe chills- I just couldn't get warm...then all of a sudden I'd be hot flushing and thowing off the blankets and socks and layers only to have to wrap up again a few minutes later when the chills arrived again. It is not fun at all.

    You have my deepest sympathy - it can be HELL for some of us. And I do try and warn people - but none of us know how bad it can be till we unluckily hit the hard times.

    Some lucky ones never experience this, but some of us do.

    Looks like you ended up pulling the short straw, as i did.

    I hope to goodness you feel a lot better in the days to come - as you still have a little while to decide if you want to risk another month of this by having the next dose. it is very hard to explain to people who have had a good experience - just how bad the bad ones can be.

    Rest assured there are a lot of us who have been through what you are going through - and it not forever. Things do improve very quickly side effects wise if you do quit - most side effects will fade off in the fortnight or so after not having the next dose.

    Hugs to you & Get Well Soon. It isn't the great miracle drug experience for many of us.

  • Hi impatient and thank you for your reply. Sorry to hear you're another sufferer of these dreadful side effects too! I am struggling to eat anything as when I do I feel like it's going to come back up again but I will take your advice and try to eat still. What is pretty confusing is that the 1st 3-month injection worked a treat (for 2 months at least until the pain returned) and the nurse told me she doesn't think this is the correct treatment for me, yet went agead with the 2nd injection (to finish the 6 month course). I truly hope I do start to feel better soon as I don't think I can take 3 more months of this, especially as I am bridesmaid at my brothers wedding in 4 weeks!!! :-(

You may also like...